MathSciNet Relay Station
MathSciNet bibliographic data
MR3549557 03E30
Gitman, Victoria; Hamkins, Joel David; Johnstone, Thomas A. What is the theory $\ssf {ZFC}$ without power set? MLQ Math. Log. Q. 62 (2016), no. 4-5, 391–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement